# SDR MASA200500981

- Difficulty date: December 1, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 17,512 hours, 13,178 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Cabin Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6402 LAS, DISPLAY COOL CAUTION MESSAGE WITH FLT FAN, FLT ALT AND STANDBY FAN.  MAINTENANCE CLEANED FILTER, OPS CHECKED GOOD.
